# SDR QXEA200600131

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 9,189 hours, 6,631 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GEG - ON TAXI FOR FLIGHT 4309, RECEIVED A APU BATT CHARGER STATUS MESSAGE.  RETURNED TO THE GATE.  APU BATTERY REPLACED ON WC 310ME2470051 DATED 01-19-06 BATTERY BAD FROM STOCK.  REINSTALLED ORIGINAL BATTERY IAW AMM 24-32-03 CHECKS GOOD STATUS MESSAGE CLEARED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
